# SDR SWAA2021052528785

- Difficulty date: October 27, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON BS 500D AT LEVEL STR 19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED ON BS 500D AT LEVEL STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02-0G STEP 9 AND DWG 143A7962-2 SHEET 21.
